# SDR 98ZZZX2248

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77SF
- Make and model: Amd FALCON10
- Aircraft serial: 141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F10A755401
- Condition: Leaking
- Location: Yaw Servo
- Part time: 6,639 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER A NORMAL FLIGHT, HYDRAULIC FLUID WAS NOTICED RUNNING DOWN THE VERTICAL STABILIZER EMANATING FROM THE AFT ELEVATOR AREA.  INVESTIGATION REVEALED THAT ONE OF THE FLEX HYDRAULIC HOSES FOR THE RUDDER/YAW SERVO WAS MAKING CONTACT WITH AND RUBBED THROUGH THE RIGID HYDRAULIC LINE (FOR THE SERVO) CAUSING THE LEAK.  NO DAMAGE WAS EVIDENT TO THE FLEX HOSE.  REPLACED THE LINE WITH A NEW ASSEMBLY.  THIS AREA IS NOT READILY ACCESSIBLE AND THE DAMAGE WAS DIFFICULT TO LOCATE EVEN WITH A MIRROR.  CLOSE INSPECTION OF THIS AREA SHOULD BE ACCOMPLISHED ANYTIME ACCESS IS GAINED TO THE RUDDER SERVO, AT WHICH TIME THE HOSE/LINE CLEARANCE SHOULD BE CHECKED THROUGH FULL RANGE OF RUDDER TRAVEL.
